A bayesian approach to shrinkage estimators

Main Article Content

Filipe das Neves RIZZO
Cristiane Alvarenga GAJO
Devanil Jaques de SOUZA
Lucas Monteiro CHAVES

Abstract

Estimators obtained by shrinking the least squares estimator are becoming widely used since the work of Stein, in the early 60’s, where it was presented an estimator for the mean of multivariate normal that dominates the sample mean, and the work of Hoerl and Kennard, in the early 70’s, on ridge estimators. In this work we present an approach using Bayesian and empirical Bayesian procedures to obtain some important shrinkage estimators. 

Article Details

How to Cite
RIZZO, F. das N., GAJO, C. A., SOUZA, D. J. de, & CHAVES, L. M. (2016). A bayesian approach to shrinkage estimators. Brazilian Journal of Biometrics, 33(4), 585–602. Retrieved from https://biometria.ufla.br/index.php/BBJ/article/view/38
Section
Articles